# SDR SAJFCALS098032

- Difficulty date: September 5, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N18716
- Make and model: Boeing 747409F
- Aircraft serial: 33732
- Aircraft time: 25,054 hours, 2,471 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Migrated
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND, BEARING MIGRATION AT RT HINGE OF NOSE CARGO DOOR DURING D01 CHECK 2.  DUE TO SHORT OF TOOL TO REPAIR, PERIODIC CHECK ON BUSHING FLANGE IS REQUIRED IAW CHI-CHI-09-0301-04B UNTIL DEFECT IS CORRECTED.  FIRST PERIODIC CHECK FOUND FUTHER DAMAGE ON RT HINGE. IAW CHI-CHI-09-0310-12B, ACCEPTABLE FOR DISPATCH WITH LIMITED NCD OPERATING.   SEP/05/2009 IAW CHI-CHI-09-0301-16B, ACFT WAS GROUNDED FOR FURTHER SURVEY.  TEAM HAS ACCOMPLISHED SURVEY, AND WORKSCOPE HAS BEEN DETERMINED. THE REPAIR WILL BE PERFORMED BY AOG TEAM.
